Properties of the linear canonical integral transformation



Downloads per month over past year

Alieva, Tatiana Krasheninnikova and Bastiaans, Martin J. (2007) Properties of the linear canonical integral transformation. Journal of The Optical Society Of America A-Optics Image Science and Vision, 24 (11). pp. 3658-3665. ISSN 1084-7529

[thumbnail of AlievaT27libre.pdf]

Official URL:


We provide a general expression and different classification schemes for the general two-dimensional canonical integral transformations that describe the propagation of coherent light through lossless first-order optical systems. Main theorems for these transformations, such as shift, scaling, derivation, etc., together with the canonical integral transforms of selected functions, are derived.

Item Type:Article
Additional Information:

© 2007 Optical Society of America. T. Alieva acknowledges the Spanish Ministry of Education and Science for financial support (project TEC 2005- 02180/MIC). M. J. Bastiaans appreciates the hospitality of Universidad Complutense de Madrid.

Uncontrolled Keywords:Optics
Subjects:Sciences > Physics > Optics
ID Code:27409
Deposited On:05 Dec 2014 11:38
Last Modified:05 Dec 2014 11:38

Origin of downloads

Repository Staff Only: item control page